# SDR DALA2015111807106

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NEW REPAIR ON EXTERNAL SKIN ON FRAME 23 AND BETWEEN STR 22L TO STR 23L IAW SRM 53-00-11, PARA 4.W, REPAIR 7, FIG 238.  RECHECK REQUIRED AT 60,000FC IAW SRI 53-00-11 PARA 32 IIR 53-00-11-2-017-00, TABLE 225, PAGE 289.
